標題: Optimal Singular Control Computation by Epsilon Technique
作者: 李茂全
唐明月
M.C.Lee
M.Y.Tarng
公開日期: Mar-1974
出版社: 交大學刊編輯委員會
摘要: This paper extends the ε-technique which was proposed by A.V. Balakrishnan in 1968 to optimal singular control problems and shows that the extended technique can solve the singular control problem in a straight- forward way. A set of necessary conditions for optimality by using ε-technique for singular optimal control problems is derived and a computational algorithm is presented.
URI: http://hdl.handle.net/11536/137508
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 7
Issue: 1
起始頁: 85
結束頁: 94
Appears in Collections:Science Bulletin National Chiao-Tung University


Files in This Item:

  1. HT001305-10.pdf